# SDR LR7A00186

- Difficulty date: September 30, 2000
- Submitted: October 3, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 43,006 hours, 28,744 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Cap
- Part number: 3632072R
- Condition: Cracked
- Location: Bulkhead
- Part time: 43,006 hours, 28,744 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-CHECK, THE RT FS 1012 BULKHEAD CAP WAS DISCOVERED CRACKED 6.0 INCHES IN LENGTH.  REPAIRED PER MEA 382-53-00-121 R1 AND LYNDEN DRAWING R00-0024-4 REV A.
